Latest Blog Posts

Dietary supplements recalled due to risk for drug injuries

by fpw | August 7th, 2008

August 7, 2008 The FDA reported that Rize 2 The Occasion and Rose 4 Her, drugs marketed as dietary supplements, are being recalled by Jack Distribution, LLC because the drugs contain undeclared ingredients that could cause drug injuries because of reactions with prescription drugs. The drugs responsible for the potential drug injuries both contain thiomethisosildenafil,

Read More

OTC cold medicines can cause drug injuries in children

by fpw | August 5th, 2008

August 5, 2008 Health Day reported that over-the-counter cold and cough medicines have sent many children to emergency rooms for drug injuries. Children have come to emergency rooms for drug injuries due to OTC cold and cough medicines even though the medicines should not be used in children under two years old. Use of such

Read More

FDA recalls Viapro due to potential drug injuries

by fpw | July 31st, 2008

July 31, 2008 The FDA has alerted that EG Labs issued a recall of Viapro 375 mg supplement products due to a dangerous ingredient that could cause drug injuries. Drug injuries could occur because a certain lot of Viapro was tested and proven to contain undeclared ingredient thio-methisosildenafil, which is an analog of Sildenafil, the

Read More

FDA seizes Xiadafil VIP tablets due to potential drug injuries

by fpw | July 29th, 2008

July 29, 2008 The FDA is seizing Xiadafil VIP tablets due to the potential for drug injuries after the company refused to recall the drug. Xiadafil VIP tablets, which were given away at trade shows and distributed by SEI Pharmaceuticals, Inc., contain an ingredient similar to Sildenafil, which is the active ingredient in Viagra for

Read More